# SDR DALA2018081004989

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT AT THE AFT CARGO BAY FRAME BS 727J, BETWEEN STRINGERS 23 - 24L.  THE FRAME  WAS REPAIRED IAW ETI-37-18-452, REV 1, AND ERA 570671-14, REV ORIGINAL.
